National Changhua University of Education Institutional Repository : Item 987654321/17734
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6507/11669
造访人次 : 30092698      在线人数 : 880
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17734

题名: Periodic Solutions of Hamiltonian Systems
作者: Ding, Yan-Heng;Lee, Cheng
贡献者: 數學系
关键词: Hamiltonian system;Periodic solution;Variational method
日期: 2000
上传时间: 2013-12-30T06:51:38Z
出版者: Society for Industrial and Applied Mathematics
摘要: Two sequences of periodic solutions with large and small norms, respectively, are obtained for Hamiltonian systems of the type -Jż = ξF z(t, z) + ηG z(t, z), where F is superquadratic at 2 = ∞ and G is subquadratic at z = 0.
關聯: SIAM Journal on Mathematical Analysis, 32(3): 555-571
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
2020100510001.pdf65KbAdobe PDF400检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈